# SDR SWAA2018010418850

- Difficulty date: January 1, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 69,371 hours, 42,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY EXIT PATH LIGHTING STRIP MISSING.  R&R LIGHT STRIP PER AMM.
